# SDR DL757000248

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Dragging
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE MSG AND LEADING EDGE LIGHT WHEN FLAPS HANDLE MOVED TO 0 AFTER TAKEOFF.  FLAP INDICATOR FROZE BETWEEN 0 AND 1 DEG.  RECEIVED FLAP ISLN VAL STATUS MSG. PASSENGER (RETIRED DAL PILOT) REPORTED INBOARD SLATS REMAINED EXTENDED APPROX 5 IN.  RETURNED TO DFW LANDING WITH TRAILING EDGE FLAPS 20.  RAN BIT ON FSEU, FOUND LEFT INBOARD AND LEFT OUTBOARD TORQUE INDICATORS TRIPPED.  RESET SAME, LUBED FLAP TRANSMISSION TORQUE BRALE AND AFT FLAP TRACK ROLLERS, BOTH SIDES OPERATED FLAPS FULL TRAVEL OPERATION NORMAL.
